|
|
|
|
Generalized metric spaces and some related fixed point theorems | |
![]() ![]() |
|
Fixed Point Theory, Volume 23, No. 1, 2022, 35-44, February 1st, 2022 DOI: 10.24193/fpt-ro.2022.1.03 Authors: Abderrahim El Adraoui, Mustapha Kabil and Samih Lazaiz Abstract: In this paper, we study the existence of fixed point for relational endomorphisms. This class of mappings generalizes that of order and edge preserving mappings on posets and graphs respectively. As an application, we give a DeMarr-Type result for a family of Banach operator pairs in a binary relational system. Key Words and Phrases: Binary relation, fixed point, generalized metric spaces, nonexpansive mapping, normal structure, relational endomorphisms. 2010 Mathematics Subject Classification: 37C25, 06A75, 47H09, 47H10, 08A02. Published on-line: February 1st, 2022.
Abstract pdf
Fulltext pdf
Back to volume's table of contents
|